My name is Diane. I suffer from major depression and Migraine headaches and severe chronic pain, among other things. I'm currently on a bbucket full of drugs including Wellbutrin, Effexor, Seroquel, and Topamax. The Seroquel made me gain 50 lbs in about 5 months and although the Topamax causes weight loss it couldn't counteract the Seroquel. I am slowly coming off the Seroquel now and am down to 25mg for another few day and then done. I have lost 12 lbs. I'm also being weaned off the Effexor which is being replaced by Cymbalta and feeling the withdrawal symptoms of that. Needless to say at this point I have no appetite and I'm not sleeping. I need to lose nearly 90 lbs to be at my ideal weight (I'm 5' 5" and 217 lbs) and have always had trouble losing weight. Now that I'm older, 47, its even harder. I suffer from chronic pain, so exercise is difficult. Any ideas to help me?View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.